# SDR A6WA201644196

- Difficulty date: August 6, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 31,201 hours, 30,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6003501145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER FUSELAGE SKIN IS CRACKED AT THE NLG WHEEL WELL CUTOUT RT AFT CORNER.  REPAIRED FUSELAGE SKIN AT THE NLG DOOR CUTOUT RT AFT CORNER IAW REO 601R-53-11-048, REV-D, 601R-53-11-2940, REV.
